# SDR FDEA201106152274

- Difficulty date: June 15, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC151333818A
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377, RBL 4 TO RBL 12 FLOORBEAM CORRODED MAIN CABIN.  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM-53-00-51, FIG 101, DETAIL III ORIGINAL.  MATERIAL .125 REMOVED .016, REMAINING MATERIAL .109.  R & R FLOORBEAM IAW SRM 51-40-02.  MAJOR REPAIR.
